# SDR AALA201901083002

- Difficulty date: January 3, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 4,492 hours, 1,774 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH FLIGHT DIRECTORS BECAME INTERMITTENT DURING CLIMB OUT.  FD NR 2 OCCASIONALLY HAD FD CAUTION .   FD NR 2 WAS TURNED OFF,  FD NR 1APPEARED TO ACT NORMALLY.  COULD NOT GET FD DISPLAY ON FRS SIDE REGARDLESS OF FD SOURCE SELECTION ON OVERHEAD PANEL.  THE AIRCRAFT WAS GROUNDED. RAN BITE TEST ON A/P SYSTEM AND FOUND THE NR 2 AUTOPILOT INOPERATIVE.  ACCOMPLISHED FIM 22-11-00-810-801.  REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34.  ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00, HUD OPERATIONAL TEST IAW AMM 34-36-00, ALL TESTS PASSED.  FIRST OFFICER'S AUTOPILOT NO.2 CHECKS NORMAL.
